MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 LM; KNEE FEMORAL COMPONENT CEMENTED UNICOMPARTIMENTAL

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 LM; KNEE FEMORAL COMPONENT CEMENTED UNICOMPARTIMENTAL
Model Number 02.18.005LM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 september 2022: lot 2004507: (b)(4) items manufactured and released on 20-july-2020.Expiration date: 2025-07-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional device involved.Batch review performed on 08 september 2022: moto partial knee 02.18.Tf4.Lm tibial tray fix cemented s4 lm (k162084) lot 2105879: (b)(4) items manufactured and released on 20-july-2020.Expiration date: 2026-07-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs director: few months after primary cemented uka, the patient reports pain and revision is required.Both components are mobilized, and according to the report there was no cement on the bone, while the metal parts were well embedded in cement.This may well be a cause for early mobilization, and in that case it should be related to a problem occurred during cementation, such as an expected delay between cement mixing and bone application, or unexpectedly high temperature in the operating room that made the cement cure faster than expected.No reason to suspect a faulty device at the origin of this problem.
 
Event or Problem Description
During a follow-up visit, the patient reported pain at the tibial component.At about 7 months after the primary, the revision surgery was performed and during the revision it was noted the loosening of both tibial and femoral components and that no cement was present on the bone of the patient.The surgeon revised successfully all components and implanted gmk sphere system.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 LM
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED UNICOMPARTIMENTAL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15549033
Report Number3005180920-2022-00744
Device Sequence Number1806427
Product Code HSX
UDI-Device Identifier07630030895616
UDI-Public07630030895616
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2025
Device Model Number02.18.005LM
Device Catalogue Number02.18.005LM
Device Lot Number2004507
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight109 KG
Patient EthnicityNon Hispanic
Patient RaceWhite